Today was another good day with a repeat of dizziness and my stomach queasiness when first getting up. A repeat of what happened 4 days ago, out of 4 days I had 3 days of these symptoms. One issue causing this maybe the Transderm Scop (Scopolamine) patch which I stopped applying because I no longer had the dizziness and stomach issues. Transderm Scop is an anticholinergic drug patch applied to the skin used to prevent nausea and vomiting. Guess since the symptoms are back I will apply the patch again and see if the dizziness and my stomach queasiness will go away.
Today was another good day with a repeat of an unexpected complication. This morning after getting up, I suddenly got very dizzy and my stomach got queasy. A repeat of what happened 2 days ago, but today there was no Fentanyl patch change day. So the possible link may not be the reason for both complications. I took immediately Zofran and Meclizine which got it under control. After having just a slice of toast I was ready for my morning walk with Dianne.
Continuing with another good day that has no side effects or pains (the exception being the surgery related shoulder pain). We still have to deal with severe air pollution caused by the nearby wildfires. It is starting to affect our breathing. Today the smog stayed around for most of the day as we were not able to see Mount Diablo at all.